Alert archive / Pennsylvania / Wind Advisories in 2008

Wind Advisory 15, NWS State College, PA

December 30, 200833 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Dec 30, 2008, 2:26 PM EST for 33 counties in Pennsylvania. It took effect at Dec 31, 2008, 3:22 AM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2008, 2:26 PM EST (19:26 UTC)
In effect from
Dec 31, 2008, 3:22 AM EST
Expired
Jan 1, 2009, 1:00 AM EST
In force
22 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2008-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2008-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1924 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 301926
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 PM EST TUE DEC 30 2008

PAZ017>019-024>028-033>036-056-057-059-063>066-310730-
/O.NEW.KCTP.WI.Y.0015.081231T1200Z-090101T0000Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
226 PM EST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY. 

A STRONG COLD FRONT WILL SLIDE ACROSS PENNSYLVANIA FROM WEST TO
EAST WEDNESDAY MORNING. AS THE COLD FRONT SLIDES EAST...WINDS
IMMEDIATELY BEHIND THE FRONT WILL SHIFT TO THE WEST AND NORTHWEST
AND BECOME GUSTY. GUSTS BETWEEN 40 AND 45 MPH CAN BE EXPECTED
FOLLOWING FRONTAL PASSAGE ACROSS THE HIGHER ELEVATIONS OF THE
LAUREL HIGHLANDS...STRETCHING EAST INTO THE LOWER SUSQUEHANNA
RIVER VALLEY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BEACHLER/GRUMM
2 follow-up statements
000 
WWUS71 KCTP 310822
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 AM EST WED DEC 31 2008

PAZ036-056-057-059-063>066-312030-
/O.UPG.KCTP.WI.Y.0015.081231T1200Z-090101T0000Z/
/O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
322 AM EST WED DEC 31 2008

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM
EST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY
FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE
AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

PAZ058-312030-
/O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/
SCHUYLKILL-
322 AM EST WED DEC 31 2008

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM
EST THURSDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY
FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE
AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

PAZ004>006-010>012-037-041-042-045-046-049>053-312030-
/O.EXB.KCTP.WI.Y.0015.081231T1600Z-090101T0600Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
322 AM EST WED DEC 31 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST
THURSDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS NORTH CENTRAL PENNSYLVANIA
FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON BY THE
AFTERNOON...WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PAZ017>019-024>028-033>035-312030-
/O.EXT.KCTP.WI.Y.0015.081231T1000Z-090101T0600Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
322 AM EST WED DEC 31 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL PENNSYLVANIA
FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON...WITH
OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STEINBUGL/DANGELO
000 
WWUS71 KCTP 311911
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EST WED DEC 31 2008

PAZ036-056>059-063>066-010600-
/O.CAN.KCTP.HW.W.0005.000000T0000Z-090101T0600Z/
/O.EXA.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
211 PM EST WED DEC 31 2008

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH
EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL
GRADUALLY SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PAZ004>006-010>012-017-037-041-042-312015-
/O.CAN.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
211 PM EST WED DEC 31 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THIS EVENING BEFORE SUBSIDING LATER TONIGHT.

$$

PAZ018-019-024>028-033>035-045-046-049>053-010600-
/O.CON.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
211 PM EST WED DEC 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. 

SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH
EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL
GRADUALLY SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DEVOIR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Dec 30, 1:21 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Dec 30, 1:21 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EST TUE DEC 30 2008

.SYNOPSIS...
THE LARGE SCALE PATTERN CONTINUES TO SHOW AN ANOMALOUS RIDGE OVER
GREENLAND WITH A TROUGH BENEATH THE RIDGE OVER EASTERN NORTH
AMERICA. THIS WILL KEEP OUR REGION ACTIVE WITH A SERIES OF WAVES
MOVING IN THE FAST FLOW ACROSS OUR REGION AT FAIRLY REGULAR
INTERVALS FOR THE NEXT 2-7 DAYS. THE RIDGE APPEARS TO BE HIGHLY
PREDICTABLE AND SHOULD PERSIST FOR A PROLONGED PERIOD OF TIME.

&&

.NEAR TERM /THROUGH TONIGHT/...
WINDS GUSTY NOW...BUT ARE BEGINNING TO SLACKEN AS THE FRONT HAS
GONE THROUGH AND PRESSURES LEVELING OFF. GUSTS TO 40 MPH ARE STILL
EXPECTED THROUGH THE MORNING. THERE MAY BE A FLURRY ACROSS THE
NORTHERN TIER EARLY THIS MORNING...BUT WILL NOT MENTION AS THE
AIRMASS IS DRY AND CIGS PRETTY HIGH.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
WINDS WILL CONTINUE TO DIMINISH AS THE DAY CONTINUES...AND HIGH
PRESSURE BUILDS IN. RIDGE AXIS RUNNING N-S IS RIGHT OVERHEAD LATE
TODAY.

BUT ANOTHER CLIPPER CAUGHT IN THE VERY FAST WESTERLY FLOW
WILL ZIP W-E DIRECTLY OVERHEAD THROUGH PA LATE TONIGHT AND WED
MORNING. THE SWEET SPOT FOR SNOW WILL BE ACROSS NRN TIER AND WRN
NY. THE S:W RATIOS SHOULD BE 20:1 OR BETTER/FLUFFIER WITH GOOD
UP MOTION IN THE DENDRITIC SNOW GROWTH ZONE LATE TONIGHT. TEMPS
MAY HOLD STEADY IN THE N TONIGHT.

FAST MOVEMENT OF THE SYSTEM SHOULD LIMIT SNOWS TO A 9-10 HR PERIOD
LATE TONIGHT INTO WED AM. BUT THERE COULD BE DEFORMATION BANDS
THAT PUT DOWN AN INCH PER HOUR. THIS SHOULD MAKE IT EASY TO GET
INTO ADVSRY-TYPE NUMBERS OF 2-4 OR 3-5 IN THE NRN MTS. WILL POST
A WW ADVSRY FOR SNOW ACROSS THE NRN 2 TIERS OF ZONES. WILL NOT
BRING IT DOWN INTO THE I-80 CORRIDOR JUST YET...AS THAT MAY BE TOO
FAR SOUTH GIVEN THE PROJECTED PATH OF THE CENTER OF THE LOW. WINDS
WILL BE GUSTY AGAIN WED AS THE LOW GOES TO THE EAST. GUSTS COULD
AGAIN REACH ADVSRY CRIT IN THE SOUTH - ESP THE LAURELS...BUT WILL
HOLD OFF ON POSTING THE WIND ADVSRY FOR NOW.

NW FLOW PINS THE SNOW LATER WED AND WED NIGHT TO THE WRN
HIGHLANDS. GOOD UPSLOPE FLOW...-18C 8H AIR...AND A BIT OF A HURON
CONNECTION WILL COMBINE TO BATTLE THE ADVANCE OF THE SUBSIDENCE
INVERSION FROM THE WEST TO DETERMINE HOW LONG THE LAKE
EFF/UPSLOPE SNOWS WILL LAST. WILL CUT MOST SNOW OFF AFTER 6 PM
WED...BUT IT COULD CONTINUE FOR THE FIRST PART OF THE NIGHT. WILL
JUST PUT ANOTHER INCH OR TWO IN THE WEST AFTER THE CLIPPER PASSES.
BARELY A FLURRY SHOULD BE FALLING IN CENTRAL PA BY THE TIME THE
BALL DROPS. HIGHS SHOULD BE 5-10F BELOW NORMAL WED IN THE NW WITH
MORE CLOUDS AND SHSN...BUT CLOSER TO NORMAL IN THE SE.

HIGH PRESSURE BUILDS IN BY THURS MORNING AND LASTS ALL
DAY...PROVIDING FAIR WEATHER BUT HIGHS WILL BE 5-10F BELOW
NORMALS FOR NEW YEARS DAY OVER ALL THE REGION ON THURSDAY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
NEW YEARS DAY SHOULD GET OFF TO A COLD START BUT PROVE TO BE A
MOSTLY SUNNY DAY. LATE AFTERNOON HIGH TEMPERATURES SHOULD REBOUND TO
NEAR NORMAL LEVELS.

FRIDAY SHOULD BE A MOSTLY CLOUDY TO CLOUDY DAY. A FAST MOVING SHORT
WAVE COULD BRING A DUSTING TO A FEW INCHES OF SNOW TO THE REGION.
THE WAVE IS TOO FAST MOVING AND NOW LACKS ANY SOUTHERN STREAM ENERGY
TO BE OF MUCH CONCERN. ADDITIONALLY...THE SURFACE WAVE PASSES TOO
FAR NORTH AND THE OLD RULE OF CLIPPERS SHOULD APPLY...YOU NEED THEM
TO PASS OVER OR TO YOUR SOUTH TO GET SIGNIFICANT SNOWFALL.

SATURDAY HIGH PRESSURE BUILDS IN SO IT SHOULD BE A SEASONABLE DAY
WITH MOSTLY SUNNY SKIES OVER MUCH OF THE REGION.

SUNDAY AND MONDAY SHOULD BE RELATIVELY QUIET DAYS...A SECOND HIGH
PRESSURE SYSTEM SHOULD DRIFT OVER THE REGION LATE SUNDAY INTO
MONDAY. THERE IS A VERY WEAK FRONT IN THE GEFS AHEAD OF THE SECOND
ANTICYCLONE WHICH COULD TRIGGER SOME FLURRIES.

TUESDAY...A SHORTWAVE IN WESTERN CANADA AND ANOTHER OVER THE
SOUTHWEST COULD PRODUCE A STORM...WHICH MAY MOVE INTO OUR REGION.
THIS INCREASES THE CHANCE OF SNOW OR SNOW/RAIN TUESDAY INTO
WEDNESDAY. LOTS OF UNCERTAINTY SO KEPT POPS IN THE 33 PERCENT
RANGE...ABOVE NORMAL BUT NOT TOO WET JUST YET. LOTS OF UNCERTAINTY
AND TIME TO ADJUST THIS FORECAST.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
IR IMAGERY INDICATES DRY AIR REMAINING DONWSTREAM OF THE
ALLEGHENIES ACROSS THE SUSQ VALLEY AIRFIELDS. CIGS WILL REMAIN AT
VFR THRU 00Z WED...THEN AS CLIPPER SYSTEM APPROACHES FROM THE NW
KBFD WILL SEE CIGS LOWER TO IFR BY 06Z AS MOISTURE POOLS EAST.
LATEST GUIDANCE BRINGS CLIPPER SYSTEM SLIGHTLY FURTHER SOUTH
ACROSS CENTRAL PA...WHICH FAVORS BETTER ACCUMS ACROSS NORTHERN PA
AIRFIELDS. EXPECT VSBYS AND CIGS TO BE DOWN TO IFR TEMPO LIFR BTWN
07-11Z...THEN CLIPPER WILL DEPART THE REGION WITH GRADUAL IMPROV
TO CIGS AS MOISTURE POOLS EAST TOWARDS NEW ENGLAND BY 18Z WED.

FLOW TURNS NORTHWESTERLY WED AFTN AND PRESSURE GRADIENTS
INCREASE...HINTING THAT AFT 18Z WIND GUSTS COULD BE STRONG. MIXED
LAYER FROM BUFKIT PROFILES AT MOST AIRFIELDS TAP
40-50KTS...HOWEVER NOT COMPLETELY SOLD THAT WE WILL COMPLETELY MIX
DOWN. WINDS WILL SLACKEN OFF ON THURSDAY AS HIGH PRESSURE SLIDES
EAST ACROSS THE CENTRAL APPALACHIANS AND EVENTUALLY OFF THE MID
ATLC COAST BY EARLY FRIDAY. FLYING CONDS WILL DETERIORATE FRI/SAT
AS ANOTHER CLIPPER LOW SLIDES SEWD THROUGH THE LWR GRT LKS...WITH
SECONDARY COASTAL DEVELOPMENT INVOF DELMARVA/JERSEY COAST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 11 AM EST
WEDNESDAY FOR PAZ004>006-010>012-037-041-042.

&&

SYNOPSIS...GRUMM
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...GRUMM
AVIATION...BEACHLER/STEINBUGL
Hazardous weather outlook, Dec 30, 3:42 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 AM EST TUE DEC 30 2008

PAZ004>006-010>012-037-041-042-310845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
342 AM EST TUE DEC 30 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-310845-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
342 AM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WINDS MAY BECOME GUSTY AGAIN WEDNESDAY MORNING AS A FAST MOVING
STORM PASSES THROUGH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 8:14 PM ESTWind AdvisoryCTPCambria, Cameron, Clearfield, Elk, McKean, Somerset and 1 more7 hr
Dec 30, 3:37 AM ESTWinter Weather AdvisoryCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 3 more45 hr

Nearby

Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.